MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MIDDLE SEGMENT TRIAL 50

EXACTECH, INC. EQUINOXE; MIDDLE SEGMENT TRIAL 50
Model Number 309-10-50
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
It was reported that the surgeon did a trial reduction under tension, heard a cracking noise then noticed the trial had bent at the junction of the 50mm trial length and the proximal body.The discovered the central peg had snapped off and broken.Then went to trial using the definitive implants instead.Surgery progressed after slight delay.The patient was stable was they left the or.The rep was present at the time of the surgery.
 
Additional Manufacturer Narrative
Section h10: (h3) the broken instrument reported may have been the result of applying a bending moment to the tines of the middle segment trial while attempting to disassemble the device from the mating proximal body trial, resulting in fracturing of the tines of the middle segment trial.*no information provided in the following section(s): a3, a4, a5, b6, d6, d7, d11, g5, g8, h4, h6, h7.
 
Additional Manufacturer Narrative
Section h11: the following sections have corrected information: (b1) product problem (e.G., defects/malfunctions).(h1) type of reportable event: malfunction.

Brand Name
EQUINOXE
Common Device Name
MIDDLE SEGMENT TRIAL 50
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key9162324
Report Number1038671-2019-00486
Device Sequence Number2811655
Product Code KWT
UDI-Device Identifier10885862267726
UDI-Public10885862267726
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number309-10-50
Device Catalogue Number309-10-50
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/19/2019
Supplement Date Received by Manufacturer02/26/2020
07/05/2023
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date02/27/2020
07/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age24 YR
Patient SexUnknown